Translator Disclaimer
2012 Constructing subdivision rules from polyhedra with identifications
Brian Rushton
Algebr. Geom. Topol. 12(4): 1961-1992 (2012). DOI: 10.2140/agt.2012.12.1961

Abstract

Cannon, Swenson and others have proved numerous theorems about subdivision rules associated to hyperbolic groups with a 2–sphere at infinity. However, few explicit examples are known. We construct an explicit finite subdivision rule for many 3–manifolds obtained from polyhedral gluings. The manifolds that satisfy the conditions include all manifolds created from compact right angled hyperbolic polyhedra, as well as many 3–manifolds with toral or hyperbolic boundary.

Citation

Download Citation

Brian Rushton. "Constructing subdivision rules from polyhedra with identifications." Algebr. Geom. Topol. 12 (4) 1961 - 1992, 2012. https://doi.org/10.2140/agt.2012.12.1961

Information

Received: 24 January 2012; Revised: 5 June 2012; Accepted: 9 July 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1312.57024
MathSciNet: MR2994827
Digital Object Identifier: 10.2140/agt.2012.12.1961

Subjects:
Primary: 20F67, 57M50

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top